advertisement
Question
Posted by: SJN | 2009/03/26

Headache

Good Morning,

I have had a headache for about 4 days now. Yesterday i took 2 comprals and i felt even worse. Shaky, like i was going to vomit, every time i stood up i got blue dots in front of my eyes and felt like i was going to faint.

I stopped taking my Yasmin birth control pills 6 days ago. Could this be the reason for my headache?
Can you just stop taking yasmin and be ok?

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageCyberDoc

Dear SJN
This is probably not due to the stopping of the Yasmin, you may have an underlying virus encephalitis ( virus infection of the brain) - rather let your Doctor have a look!
Dr Bets

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement